# SDR WX0A070958

- Difficulty date: October 8, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114045
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DENT ABOVE CENTER FLIGHT DECK WINDOW STA 114.6, MEASURES 5.5 X 6.0 INCHES AND 0.300 DEEP.  CUTOUT DAMAGED AREA, HFEC INSPECTED IAW MD80 NDT SPM, PART6, 06-10-01.003, NO DEFECTS NOTED.  FABRICATED DOUBLER, SKIN TRIM OUT FILLER, SPLICE PLATE REPAIR DOUBLER, SHIMS AND EXTERNAL DOUBLER, LOCATED, DRILLED AND INSTALLED IAW AAR EA #14566.
